×

On the distribution of Galois groups. (English) Zbl 1022.11058

\(K\) sei ein algebraischer Zahlkörper und \(G\) eine transitive Untergruppe der symmetrischen Gruppe \(S_n\). Es wird eine Vermutung formuliert betreffend des Wachstums der Funktion \(Z(K,G,x)\), welche die Anzahl derjenigen Körpererweiterungen \(L/K\) vom Grade \(n\) angibt, für die die Galoissche Hülle bez. \(K\) die Galoisgruppe \(G\) hat und der Absolutwert \(|N_{K/ \mathbb{Q}} (d(L/K))|\) der Norm der Relativdiskriminante \(d(L/K)\) höchstens gleich \(x\) ist. In der Abschätzung geht eine durch die Anzahl der Bahnen der Permutationen in \(G\) definierte Invariante ein. Nach einem Resultat von D. Wright [Proc. Lond. Math. Soc. (3) 58, 17-50 (1998; Zbl 0628.12006)] stimmt die Vermutung für abelsche Gruppen \(G\). Im allgemeinen Fall wird sie durch etliche heuristische Überlegungen plausibel gemacht. Es sei bemerkt, dass die Vermutung insbesondere eine positive Lösung des Umkehrproblems der Galoistheorie für algebraische Zahlkörper nach sich zieht.

MSC:

11R47 Other analytic theory
11R32 Galois theory
12F10 Separable extensions, Galois theory

Citations:

Zbl 0628.12006

Software:

KANT/KASH
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Baily, A.M., On the density of discriminants of quartic fields, J. reine angew. math., 315, 190-210, (1980) · Zbl 0421.12007
[2] Cohen, H., A course in computational algebraic number theory, (1993), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0786.11071
[3] Cohen, H., Advanced topics in computational number theory, (2000), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0977.11056
[4] Cohen, H.; Diaz y Diaz, F.; Olivier, M., Counting discriminants of number fields of degree up to four, Lecture notes in computer science, (2000), Springer-Verlag New York/Berlin, p. 269-283 · Zbl 0987.11080
[5] Daberkow, M.; Fieker, C.; Klüners, J.; Pohst, M.; Roegner, K.; Wildanger, K., Kant v4, J. symbolic comput., 24, 267-283, (1997) · Zbl 0886.11070
[6] Davenport, H.; Heilbronn, H., On the density of discriminants of cubic fields, II, Proc. roy. soc. London, 322, 405-420, (1971) · Zbl 0212.08101
[7] Erdös, P.; Szekeres, G., Über die anzahl der gruppen gegebener ordnung und über ein verwandtes zahlentheoretisches problem, Acta litt. sci. Szeged, 7, 95-102, (1934) · JFM 60.0893.02
[8] Koch, H., Zahlentheorie, (1997), Vieweg Braunschweig/Wiesbaden
[9] Malle, G.; Matzat, B.H., Inverse Galois theory, (1999), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0940.12001
[10] Rademacher, H., Topics in analytic number theory, (1973), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0253.10002
[11] Wright, D., Distribution of discriminants of abelian extensions, Proc. London math. soc., 58, 17-50, (1989) · Zbl 0628.12006
[12] Schwarz, A.; Pohst, M.; Diaz y Diaz, F., A table of quintic number fields, Math. comput., 63, 361-376, (1994) · Zbl 0822.11087
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.